Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Grand Forks, ND

June 7, 20114 counties in North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2011, 2:05 AM CDT for 4 counties in North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2011, 2:05 AM CDT (07:05 UTC)
Expired
Jun 7, 2011, 3:00 AM CDT
In force
55 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benson County, ND, Cavalier County, ND, Ramsey County, ND, Towner County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-535 J/kg
Mixed-layer LCL
2159 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS53 KFGF 070705
SVRFGF
NDC005-019-071-095-070800-
/O.NEW.KFGF.SV.W.0029.110607T0705Z-110607T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
205 AM CDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHWESTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHWESTERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 300 AM CDT

* AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS LOCATED NEAR BRINSMADE...OR 20 MILES WEST OF DEVILS
  LAKE...MOVING TO THE NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PENN AND CHURCHS FERRY AROUND 215 AM CDT.
  MAZA AROUND 225 AM CDT.
  WEBSTER AROUND 235 AM CDT.
  GARSKE AROUND 245 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE STARKWEATHER AND HAMPDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4868 9887 4852 9855 4824 9885 4809 9919
      4823 9949
TIME...MOT...LOC 0705Z 223DEG 24KT 4823 9925
WIND...HAIL <50MPH 1.00IN

$$
DK
2 follow-up statements
972 
WWUS53 KFGF 070722
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
222 AM CDT TUE JUN 7 2011

NDC005-019-071-095-070800-
/O.CON.KFGF.SV.W.0029.000000T0000Z-110607T0800Z/
BENSON ND-CAVALIER ND-RAMSEY ND-TOWNER ND-
222 AM CDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TOWNER...NORTHWESTERN RAMSEY...SOUTHWESTERN CAVALIER AND NORTH
CENTRAL BENSON COUNTIES IN NORTHEAST NORTH DAKOTA UNTIL 300 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THE
STORM WAS LOCATED 2 MILES NORTHEAST OF CHURCHS FERRY...OR 18 MILES
NORTHWEST OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEBSTER AROUND 235 AM CDT.
  GARSKE AROUND 245 AM CDT.
  STARKWEATHER AND NEWVILLE AROUND 255 AM CDT.
  HAMPDEN AND CALIO AROUND 300 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED CONTACT YOUR LOCAL LAW ENFORCEMENT AND
ASK THEM TO RELAY YOUR INFORMATION TO THE NATIONAL WEATHER SERVICE IN
GRAND FORKS.

&&

LAT...LON 4825 9927 4838 9929 4868 9887 4852 9855
      4824 9885 4811 9915
TIME...MOT...LOC 0722Z 223DEG 24KT 4831 9913

$$
DK
810 
WWUS53 KFGF 070757
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 AM CDT TUE JUN 7 2011

NDC005-019-071-095-070807-
/O.EXP.KFGF.SV.W.0029.000000T0000Z-110607T0800Z/
BENSON ND-CAVALIER ND-RAMSEY ND-TOWNER ND-
257 AM CDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOWNER...
NORTHWESTERN RAMSEY...SOUTHWESTERN CAVALIER AND NORTH CENTRAL BENSON
COUNTIES IN NORTHEAST NORTH DAKOTA WILL EXPIRE AT 300 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. HEAVY RAIN AND PEA SIZE HAIL IS STILL POSSIBLE IN THE DEVILS 
LAKE BASIN THROUGH 4 AM.

LAT...LON 4825 9927 4838 9929 4868 9887 4852 9855
      4824 9885 4811 9915
TIME...MOT...LOC 0757Z 223DEG 24KT 4848 9889

$$
DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:25 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 6, 9:25 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
925 PM CDT MON JUN 6 2011

.UPDATE...
FRONTAL BOUNDARY WHICH WAS OVER SE ND INTO WCNTRL MN HAS DROPPED
SOUTHWARD THIS EVENING WITH A GOOD NORTH WIND PUSH AS SEEN ON 00Z
OBS FROM FARGO AND WAHPETON. NORTHEAST WINDS ALSO SHOWING UP NOW
IN FAR NE SD AT BRITTON TO SISSETON WITH A GENERAL EAST WIND ALSO
NOW OBSERVED EASTWARD TOWARD THE TWIN CITIES. WOULD APPEAR BASED
ON 00Z AND 01Z OBS THAT WARM FRONT IS RE-ORIENTATING ITSELF SOUTH
TO MORE ALONG A LINE FROM PIERRE TO WATERTOWN TO CANBY MN TO NEAR
MANKATO. EARLIER CONVECTION ALONG THE BOUNDARY WHEN IT WAS SET UP
NAER WAHPETON-FERGUS FALLS-PARK RAPIDS HAS DISSIPATED. CONVECTION
OVER SOUTH CENTRAL SD DRYING UP WITH NEW ACTIVITY ISOLATED
NORTHWEST OF HURON AND ACTIVITY IS MOVING NORTHEAST THRU WRN SD
NORTHEAST OF THE BLACK HILLS.

REALLY A BIT UNCLEAR HOW THE SITUATION WILL UNFOLD LATER TONIGHT.
MAIN WARM FRONT WILL BE WELL SOUTH IT APPEARS TONIGHT WITH AREA IN
NORTH-NORTHEAST WINDS. GOOD 850 MB JET DEVELOPS IN THE 09Z PERIOD
WITH 60KT IN NEBRASKA INTO SOUTH CENTRAL SD THEN DIMINISHES A BIT
WITH GOOD CONVERGENCE AT 850 MB OVER CNTRL AND SRN ND NR
INTERSTATE 94. THIS AREA IS ALSO IN MAX SHOWWALTER AREA. WATER
VAPOR SHOWS SOME CONNECTION TO HIGHER LEVEL MOISTURE FEEDING UP
FROM ERN NEW MEXICO THRU ERN CO INTO WRN SD AND THIS WILL TRY TO
ADVANCE INTO AT LEAST WRN ND OR CNTRL ND TONIGHT AHEAD OF UPPER
LOW OVER IDAHO/WRN MT. GENERAL THINKING IS ELEVATED CONVECTION
WILL DEVELOP OR BECOME MORE WIDESPREAD OVER WCNTRL INTO CNTRL ND
TOWARD 06Z-09Z AND THEN SPREAD INTO PARTS OF ERN ND/NW MN 09Z-12Z.
00Z NAM INDICATES LESS ACTIVITY WITH ONLY FAR NORTHWEST FCST AREA
AFFECTED. BUT WITH SUCH LOW SHOWALTERS AND GOOD 850 MB WIND
CONVERGENCE NR OR JUST NORTH OF I-94 TONIGHT WONDER IF NAM
DEPICTION IS TOO FAR NORTH. REGARDLESS WILL KEEP CHC GOING
OVERNIGHT AS PRETTY HARD TO TELL WHAT AREA AND WHEN HAS BETTER
CHANCE. 00Z NAM FOLLOWS 18Z NAM IN LIFTING SFC LOW BACK NORTH INTO
SE ND AND EVEN AS FAR NORTH AS FOSSTON BY TUES AFTN. ATMOS WILL BE
CAPPED FOR ANY SFC BASED TIL MAYBE VERY LATE TUES AFTN.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT MON JUN 6 2011/

SHORT TERM...

CONVECTION CHANCES AND SEVERITY TONIGHT AND TOMORROW WILL BE THE
PRIMARY FORECAST ISSUE FOR THE PERIOD.

SFC OBS AND RADAR LOOP SHOW A WEAK BOUNDARY FROM SOUTH OF VALLEY
CITY TO PARK RAPIDS. WHILE TEMPS TO THE NORTH OF THE BOUNDARY HAVE
STAYED IN THE 70S ALONG THE INTERNATIONAL BORDER...THE SOUTHERN
CWA HAS RISEN INTO THE UPPER 80S WITH EVEN SOME STATIONS AROUND 90
THIS AFTERNOON. SPC MESOANALYSIS SHOWS VERY UNSTABLE AIR OVER THE
SOUTH...WITH CAPE VALUES GETTING TO AROUND 3000 J/KG IN
SOUTHEASTERN ND. CU HAS GONE UP ALONG THE BOUNDARY...BUT WEBCAMS
SHOW THAT VERTICAL EXTENT SO FAR IS LIMITED. LOW LEVEL CONVERGENCE
IS NOT VERY HIGH AS SOUTH WINDS ON THAT SIDE OF THE BOUNDARY HAVE
BEEN GETTING LIGHTER. THERE IS ALSO NOT MUCH UPPER SUPPORT
EVIDENT. HAD RAISED POPS IN THE FAR SOUTH TO AROUND 40 PERCENT FOR
THIS EVENING...BUT THAT MAY BE A BIT OVERDONE. WILL TAKE ANOTHER
LOOK AT SAT AND RADAR TRENDS BEFORE ISSUING THE FORECAST.

THE UPPER TROUGH WILL MOVE INTO EASTERN MT/WY BY 12Z TUESDAY.
PRECIP SHOULD INCREASE AFTER MIDNIGHT TONIGHT AS WARM AIR
ADVECTION KICKS IN AND ELEVATED THUNDERSTORMS START MOVING TOWARDS
THE CANADIAN BORDER. ELEVATED CAPE FROM 850MB GETS UP TO AROUND
1500 J/KG...AND BULK SHEAR BEGINS TO PICK UP TO AROUND 50-70 KTS
AFTER 06Z. SOME HAIL IS NOT OUT OF THE QUESTION.

THE WARM FRONT WILL PUSH NORTH TOWARDS THE CANADIAN BORDER DURING
THE DAY ON TUESDAY. NAM BRINGS THE BOUNDARY FURTHER NORTH THAN THE
RUNS YESTERDAY DID...AND THE GFS IS A BIT FURTHER SOUTH. STILL THINK
THAT PRECIP WILL BE PRIMARILY BE IN THE NORTHERN CWA...WHILE THE
LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOSTLY CAPPED. WILL HAVE
TO WATCH THE AREA NEAR THE BOUNDARY VERY CLOSELY TOMORROW. IF THE
CAP BREAKS...THERE WILL BE A GOOD AMOUNT OF INSTABILITY REALIZED
AND THERE SHOULD BE PLENTY OF LOW LEVEL SHEAR AVAILABLE FOR ANY
STORMS TO QUICKLY BECOME SEVERE.

THE UPPER TROUGH WILL MOVE INTO THE REGION TUESDAY NIGHT...PUSHING
THE SFC LOW EAST AND MOVING THE BOUNDARY BACK SOUTH AS A COLD
FRONT. THERE COULD STILL BE SOME PRECIP ALONG THE FRONT AS IT
MOVES SOUTH...SO WILL KEEP THE 20-30 POPS WE HAVE GOING INTO
WEDNESDAY. THE TEMPS WILL BE MUCH COOLER BEHIND THE FRONT. CLOUDS
SHOULD BEGIN TO CLEAR OUT WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS
IN...AND LOWS COULD DROP CLOSE TO 40 OR EVEN BELOW. SFC HIGH
PRESSURE AND COOL TEMPS WILL CONTINUE THROUGH THURSDAY.

LONG TERM (FRI-MON)...
MODELS IN FAIR AGREEMENT WITH THE GENERAL UPPER AIR PATTERN FOR THE
WEEKEND. 500 MB CLOSED LOW WILL MOVED ACROSS THE DAKOTAS PROVIDING
LIFT AND THUNDERSTORM CHANCES ON FRIDAY AFTERNOON INTO THE FIRST
HALF OF SATURDAY. DRY ON SUNDAY WITH SFC HIGH PRESSURE SLIDING
QUICKLY THROUGH. HIGHS SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND AS
HIGHER 500-1000 MB THICKNESSES REMAIN SOUTH IN THE CENTRAL AND
SOUTHERN PLAINS. SW FLOW ALOFT WILL KEEP THE AREA WITH A CHANCE OF
TSTORMS ON MONDAY.

AVIATION...

VFR CONDITIONS THIS AFTERNOON TO CONTINUE OVERNIGHT WITH THE
EXCEPTION OF THUNDERSTORMS POSSIBLY DEVELOPING OVERNIGHT AND LIFTING
NORTH ACROSS THE FAR...GFK AND DVL. CB MENTIONED IN THE TAF DEPICTS
THIS POSSIBILITY. WINDS WILL BE GUSTY TOMORROW AS A LOW PRESSURE AND
WARM FRONT TRAVERSE THE AREA.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE/JR
Hazardous weather outlook, Jun 6, 4:48 AM CDT, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
448 AM CDT MON JUN 6 2011

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-071200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
448 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE
EVENING HOURS ACROSS PORTIONS OF SOUTHEASTERN NORTH
DAKOTA. SOME OF THESE STORMS COULD BE SEVERE. THE MAIN THREAT
WOULD BE LARGE HAIL AND STRONG WINDS...ALONG WITH A SMALL THREAT
OF AN ISOLATED TORNADO.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION
TONIGHT...LIFTING FROM SOUTH TO NORTH. MOST OF THESE STORMS SHOULD
REMAIN BELOW SEVERE LIMITS...ALTHOUGH A STRONGER STORM IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION
ON TUESDAY. A SURFACE WARM FRONT WILL LIFT INTO THE REGION TUESDAY
AFTERNOON. ALTHOUGH THUNDERSTORM INITIATION REMAINS UNCERTAIN...IT
IS BECOMING MORE PROBABLE. IF THUNDERSTORMS ARE ABLE TO
DEVELOP...THEY WILL LIKELY BE SEVERE. THE MAIN THREAT AREA APPEARS
TO BE NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA DURING
THE AFTERNOON AND EVENING HOURS. STAY TUNED FOR DETAILS REGARDING
THIS POTENTIAL SEVERE EVENT.

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

TG

In the hours before

Special weather statement, Jun 7, 12:36 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1236 AM CDT TUE JUN 7 2011

MNZ015>017-022>024-070630-
EAST POLK MN-HUBBARD MN-MAHNOMEN MN-NORTH CLEARWATER MN-SOUTH
BELTRAMI MN-SOUTH CLEARWATER MN-
1236 AM CDT TUE JUN 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN POLK...
CENTRAL CLEARWATER...SOUTHEASTERN BELTRAMI...EXTREME NORTHEASTERN
MAHNOMEN AND NORTHERN HUBBARD COUNTIES UNTIL 130 AM CDT...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES WEST OF BAGLEY...OR 32 MILES WEST OF
BEMIDJI...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
BAGLEY AROUND 1250 AM CDT.
SHEVLIN AROUND 110 AM CDT.
SOLWAY AROUND 125 AM CDT.
BEMIDJI...WILTON AND ROSBY AROUND 130 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

DK
Special weather statement, Jun 7, 1:40 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
140 AM CDT TUE JUN 7 2011

NDZ006-014-015-070745-
BENSON ND-RAMSEY ND-TOWNER ND-
140 AM CDT TUE JUN 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER...EXTREME WESTERN
RAMSEY AND NORTHERN BENSON COUNTIES UNTIL 245 AM CDT...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 7 MILES SOUTH OF LEEDS...OR 27 MILES WEST OF DEVILS
LAKE...MOVING TO THE NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
BRINSMADE AROUND 145 AM CDT.
LEEDS AROUND 155 AM CDT.
CHURCHS FERRY AROUND 205 AM CDT.
MAZA AROUND 225 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

DK

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.